# SDR SWAA2021081318860

- Difficulty date: September 23, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB BETWEEN BS767 AND BS787 RBL6 WL151 HAS CORROSION AROUND FASTENERS / VERTICAL WEB BS 767 - 787 RBL 6 WL 151; FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS. REMOVED AND REPLACED VERTICAL WEB PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A8130.
